# SDR DALA14015090945

- Difficulty date: March 5, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 64,535 hours, 48,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW CONFIRMED THAT THE EMERGENCY LIGHT SYSTEM DID NOT ILLUMINATE ANY LIGHTS WHEN TESTED AND WAS INOPERATIVE WITH THE SWITCH IN ARM AND ONLY GROUND POWER AS A SOURCE DURING INITIAL POWER-UP.  MAINTENANCE REPLACED ALL EMERGENCY LIGHT BATTERY PACKS AND THE SYSTEM RETURNED TO AN OPERATIONAL CONDITION.
